# SDR DALA2014100205365

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 32,547 hours, 15,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSDPECTION, FOUND CORROSION ON FLOOR SUPPORT Y-765 BETWEEN FRAMES 66+5 - 70.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D534 72816.
